English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/8482

Title: A collection of examples where Neville elimination outperforms Gaussian elimination
Author(s): Alonso Velázquez, Pedro
Delgado Gracia, Jorge
Gallego Amez, Rafael
Peña, Juan Manuel
Issue date: 2010
Publisher version: http://dx.doi.org/10.1016/j.amc.2010.03.094
Citation: Applied Mathematics and Computation, 216(9), p. 2525-2533(2010); doi:10.1016/j.amc.2010.03.094
Format extent: p. 2525-2533
URI: http://hdl.handle.net/10651/8482
ISSN: 0096-3003
Local identifier: 20100003
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias